# SDR SWAA2025110520292

- Difficulty date: October 1, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N8620H
- Make and model: Boeing 737-8H4
- Aircraft serial: 42526
- Aircraft time: 39,975 hours, 19,262 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Nut Plate
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON RAIL NUT PLATE FRONT SPAR OFSS 604 AT LT WING.   REPLACED THE  NUT PLATE IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, & DWG 112A4402, SHEET 41, REV A.
